Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've used differin for maybe about 4 weeks and everything was goin very well I hadn't seen a new brakeout and my skin began to clear up until this week, now it seems as if my skin is beginning to go back to its old ways. Does anyone know if this is the intial breakout? Can someone out there please help because I am really worried!! eusa_boohoo.gif

Share this post


Link to post
Share on other sites

It shouldn't be called an "initial breakout" after 4 weeks. Initial breakouts usually happen after 2 weeks max, I think. Continue using it unless you break out more. If you do, stop. I've never tried Differin...

Share this post


Link to post
Share on other sites

i would not reccomend differn i tried it and it made my skin so incredibally dry im not kidding... i would smile and i would have ALL sorts of wrinkles on my face and i did moisturize.. i was on it for 2 months then i gave up on it it also made my skin chapped, and orange

ORANGE ! seriously and i would see this line from were i would use it on my face and between my neck like it looked like i was wearing some cheap makeup lmao

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×